Bluelight

Thread: My friend died using hexen

Results 1 to 11 of 11
  1. Collapse Details
    My friend died using hexen 
    #1
    I am a new user but have browsed forums for years. Anyway I want to share an incident that is tragic beyond words.

    My friend was a good person. He owned a business, and was successful at a young age. I met him through my sister and he needed help so I worked for him for a time. This was in the late 90s. The nature of the business was bar slots or 8-liners and we would bring machines in and out as needed, make occasional collections, repairs, etc.

    He was always a party person. He liked his stims and beer. Lots of coke, prescription pills, etc. He let us smoke weed if we weren't going to locations, such as working on machines at his place. Anyway so now you have a picture of who he was. A good guy who liked drugs.

    Fast forward to 20 years later. I had quit working for him long ago due to the pay not being great, lifestyle wasn't for me (I lived with him for a time, it was fun but not for me). I came back home after losing a good job in Minneapolis, and reconnected with him as he expanded into kratom sales online, and i was using it for my teeth pain and the energy when I didnt have painkillers. And he was a friend to me and my family even though I quit working for him, so we started hanging out again. A series of unfortunate set backs with his car situation, and Amazon suspending kratom sales worked against him. He was on a decline for money. So he got prescriptions from a doctor, and I would give him rides and such, he would pay me, and it was all good. So I started to care about his well being and was concerned. I offered to help him. Then I had a baby and needed a steady check. I had to suspend my plans and I informed him I would help here and there but cannot work full time, only part time. He was getting more and more desperate and depressed. I felt bad and stopped over as he was generous with his hospitality and let me stay if needed in a spare bedroom. Since I lived in another city 45 min south, I stopped coming by as much. It was a long drive and I had to be home after work for the kid.

    So I am going to get to the point. He lost a location, his last. I was told he was up all night as he could not sleep. Sometime in the early morning hours of the 5th of July, he and a friend took a line of e-hexadrone or hexen. His girlfriend was gone and came back to them both unconscious. They were able to revive his friend, who ended up in the ICU for a couple days, but not him. He texted me the day before. I was planning on visiting that weekend. Instead, I went to his funeral yesterday.

    Please, please be careful if you mess with hexen. Too much can kill, especially if you mix or abuse other drugs. We are waiting on the toxicology report. Maybe his heart gave out. Maybe he was bumping all night. Maybe he mixed drugs, Only thing I know is I lost one of my best friends because of this stuff.
    Reply With Quote
     

  2. Collapse Details
     
    #2
    Bluelighter RDP89's Avatar
    Join Date
    Dec 2012
    Location
    Illinois,U.S.A.
    Posts
    2,130
    Very sorry to hear of your loss. Please post the toxicology if when you get it if you are okay with doing so.
    Reply With Quote
     

  3. Collapse Details
     
    #3
    I will keep everyone informed. Since his friend almost died too, I am almost sure they took too much of it. His friend was young, and he was 48. So that is a factor I am sure but please be careful. If I can make someone think twice before getting this stuff, or save a life if someone thinks they can be heroic with it, his death will not be in vain. I am sorry for a depressing post. But I want others to know if I can. Life is short as it is. The pain of losing a close friend is almost unbearable, but I am coming to terms with it now, slowly.
    Reply With Quote
     

  4. Collapse Details
     
    #4
    Bluelighter Rachella666's Avatar
    Join Date
    Mar 2013
    Location
    IRELAND
    Posts
    582
    I am so sorry to hear of your loss my friend, this is tragic news please keep us informed of the toxicology reports if you want to, hopefully this will make more people aware of this horrible drug, his death will not be in vein.
    My thoughts are with ye through this horrible time, stay strong xxx
    Rachel
    Reply With Quote
     

  5. Collapse Details
     
    #5
    I too am sorry for your loss. Thank you for sharing your experience! Hopefully it will help someone else and prevent a Blue/Greenlighter from ODing. I don't experiment the way I did when I was young thank goodness. Stay safe and healthy.
    Reply With Quote
     

  6. Collapse Details
     
    #6
    Moderator
    Basic Drug Discussion
    Homeless & Anonymous
    T. Calderone's Avatar
    Join Date
    Aug 2010
    Posts
    7,575
    I'm saddened to hear of your friend's passing and thank you for sharing his story. My heart goes out to you and his family.
    Reply With Quote
     

  7. Collapse Details
     
    #7
    Moderator
    Sober Living
    cj's Avatar
    Join Date
    Nov 2008
    Location
    On a sinking boat
    Posts
    7,751
    It's strange that they ended up unconscious from a stimulant. I would venture to guess there was another drug involved in his death.

    Sorry for your loss.
    Addicted? Want to stop? We can help! Come to the sober living forum!
    http://www.bluelight.org/vb/forums/269-Sober-Living
    Reply With Quote
     

  8. Collapse Details
     
    #8
    Moderator
    Other Drugs
    Basic Drug Discussion
    keeping's Avatar
    Join Date
    Mar 2014
    Location
    parts unknown
    Posts
    4,741
    ^ i agree with cj. so sorry to hear about your loss OP
    Reply With Quote
     

  9. Collapse Details
     
    #9
    Thanks everyone. Had a couple weeks to process this event. The worst part has passed. The shock, sadness, then guilt plus sadness, to acceptance which is now where I am. I truly miss hanging out with him, though. He was a good soul.

    It is strange, I agree and we won't know everything until they release toxicology. The substance was labeled as such, and he has purchased from this vendor before. Mentioned he liked it in the past. (Which is why I do not trust RCs, no disrespect to those who indulge.) Once I know anything specific it will be known.

    Be warned, test your stuff with a small bump first. Pretty obvious but even if you buy from same vendor, you just never really know. I personally stopped messing with them after a bad experience, I took too much JWH-018 one night. My heart was pounding and I was hallucinating. Thought that was it. Was fine after an hour, some lingering chest fatigue for a day. Probably shaved a few years off that night

    Now after all this death and near death, I only smoke. Used to be hooked on OC, then to perc and crappy OP, and it only escalated from there as when I tried to stop, I got real sick. Suboxone wean down was a life saver. Also kratom. Now I am clean of the opiates. Feels great, but find myself wishing for the buzz sometimes. I suppose that will never change, huh.

    But anyway, stay safe until I can update the results, it may take some more time. I haven't even seen the autopsy results, but I really want to know how this killed and almost killed another. I have the same questions as everyone else. Was it really hexen or was it laced or something else? I got my info from the person who found them and has filed a report. She seen the bag, etc.
    Reply With Quote
     

  10. Collapse Details
     
    #10
    Administrator spacejunk's Avatar
    Join Date
    May 2011
    Location
    Melbourne
    Posts
    17,300
    my condolences, i'm sorry to hear about the loss of your friend.

    i just want to echo what the folks above said; thank you for sharing this sad news with the bluelight community. it is greatly appreciated. i hope the toxicology report is able to shed some light on what happened.
    ✺✹✺✹BLUA✺✹✺✹
    Reply With Quote
     

  11. Collapse Details
     
    #11
    My condolences. Anytime you play with rcs your taking a risk. All it could take is a change in temp part way to make it a complete different substance. I've experienced it before. Halfway through a 10g bag of pure furanyl fentanyl it became a super intense Mdma type substance, with even the tiniest amount smoked that left swim high for over 8hrs. Never experienced anything like it in swims entire life, and very experienced with pure Mdma. Under different circumstances and expecting that, it could have been very enjoyable - the slightest movement would almost cause ejaculation so swim was forced to sit completely still for first few hours. Upon removing almost half of what was left, substance returned to expected compound. RCs are a dangerous thing.

    As others have mentioned, unconciousness sounds more like a opiate analog, more specifically, a fentanyl analog or carfent. And from my experience, clearly there's a real risk of a substance being what it should then becoming something completely different. Its a very scary thing when it happens. Once tox is in I wouldn't be surprised if that's the case.

    Again, I extend my condolences. I've lost alot of friends over the past year, and in Sept of 2015 I watched my best friend die right in front of my own eyes from cancer, so I know what your going through. If you ever need to talk feel free to message me.
    Reply With Quote
     

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •